# SDR QXEA200400518

- Difficulty date: July 11, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,522 hours, 20,797 cycles
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Missing
- Location: Zone 800
- Part time: 14,522 hours, 20,797 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE MAIN CABIN DOOR NOT OPENING FULLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE THREADED BUSHING MISSING.  A NEW BUSHING WAS INSTALLED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
